# SDR WRLA2007122

- Difficulty date: November 6, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CORROSION AFT FUSELAGE FLOOR SUPPORT AT STA Y=2007 X=23.5.    REPLACED DAMAGED FLOOR SUPPORT PER SRM 51-31-01.
